Fractional integral inequalities for generalized convexity
A. Kashuri, M. A. Ali, M. Abbas, H. Budak, M. Z. Sarikaya
In this paper, we define a new class of functions called generalized φ-convex function. Several variants of Hermite-Hadamard type
fractional integral inequalities are presented. This ideas and techniques
used in this paper may open new avenues of research and motivate the reader
to explore the application of generalized φ-convex functions in
various branches of pure and applied sciences.
Tbilisi Mathematical Journal, Vol. 13(3) (2020), pp. 63-83